D -chtoucas de Drinfeld à modifications symétriques et identité de changement de base

Bao Châu Ngô

Annales scientifiques de l'École Normale Supérieure (2006)

  • Volume: 39, Issue: 2, page 197-243
  • ISSN: 0012-9593

How to cite


Ngô, Bao Châu. "$D$-chtoucas de Drinfeld à modifications symétriques et identité de changement de base." Annales scientifiques de l'École Normale Supérieure 39.2 (2006): 197-243. <http://eudml.org/doc/82684>.

author = {Ngô, Bao Châu},
journal = {Annales scientifiques de l'École Normale Supérieure},
language = {fre},
number = {2},
pages = {197-243},
publisher = {Elsevier},
title = {$D$-chtoucas de Drinfeld à modifications symétriques et identité de changement de base},
url = {http://eudml.org/doc/82684},
volume = {39},
year = {2006},

AU - Ngô, Bao Châu
TI - $D$-chtoucas de Drinfeld à modifications symétriques et identité de changement de base
JO - Annales scientifiques de l'École Normale Supérieure
PY - 2006
PB - Elsevier
VL - 39
IS - 2
SP - 197
EP - 243
LA - fre
UR - http://eudml.org/doc/82684
ER -


  1. [1] Arthur J., Clozel L., Simple Algebras, Base Change, and the Advaced Theory of the Trace Formula, Ann. of Math. Stud., vol. 120, Princeton University Press, Princeton, NJ, 1989. Zbl0682.10022MR1007299
  2. [2] Beauville A., Laszlo Y., Un lemme de descente, C. R. Acad. Sci.320 (3) (1995) 335-340. Zbl0852.13005MR1320381
  3. [3] Beilinson A., Drinfeld V., Quantization of Hitchin's Hamiltonian and Hecke's eigensheaves, Preprint. Zbl0864.14007MR1385674
  4. [4] Clozel L., The fundamental lemma for stable base change, Duke Math. J.61 (1990) 255-302. Zbl0731.22011MR1068388
  5. [5] Drinfeld V., Moduli varieties of F-sheaves, Funct. Anal. Appl.21 (1987) 23-41. Zbl0665.12013MR902291
  6. [6] Gaitsgory D., Construction of central elements in the affine Hecke algebra via nearby cycles, Invent. Math.144 (2001) 253-280. Zbl1072.14055MR1826370
  7. [7] Ginzburg V., Perverse sheaves on Grassmannian and Langlands duality, Preprint arXiv. 
  8. [8] Grothendieck A., Dieudonné J., Éléments de géométrie algébrique I. Le langage des schémas, Publ. math. IHÉS, vol. 4, 1960. MR217083
  9. [9] Grothendieck A., Revêtement étale et groupe fondamental, SGA 1, 1960–61, Documents mathématiques, Soc. Math. France, 2003. MR2017446
  10. [10] Kottwitz R., Base change for unit elements of Hecke algebra, Compositio Math.60 (1986) 237-250. MR868140
  11. [11] Kottwitz R., Points on some Shimura varieties over finite fields, J. Amer. Math. Soc.5 (1992) 373-444. Zbl0796.14014MR1124982
  12. [12] Kottwitz R., Rogawski J., The distributions in the invariant trace formula are supported on characters, Canad. J. Math.52 (2000) 804-814. Zbl0991.22014MR1767403
  13. [13] Labesse J.-P., Fonctions élémentaires et lemme fondamental pour le changement de base, Duke Math. J.61 (1990) 519-530. Zbl0731.22012MR1074306
  14. [14] Lafforgue L., Chtoucas de Drinfeld et conjecture de Ramanujan–Peterson, Astérisque243 (1997). Zbl0899.11026MR1600006
  15. [15] Lafforgue L., Chtoucas de Drinfeld et correspondance de Langlands, Invent. Math.147 (2002) 1-241. Zbl1038.11075MR1875184
  16. [16] Laumon G., Cohomology of Drinfeld's modular varieties I, II, Cambridge University Press, Cambridge, 1996. Zbl0837.14018MR1381898
  17. [17] Laumon G., Rapoport M., Stuhler U., D -elliptic sheaves and the Langlands correspondence, Invent. Math.113 (1993) 217-338. Zbl0809.11032MR1228127
  18. [18] Lusztig G., Singularities, character formulas and q-analog of weight multiplicities, Astérisque101–102 (1983) 208-229. Zbl0561.22013MR737932
  19. [19] Mirkovic I., Vilonen K., Perverse sheaves on affine Grassmannian and Langlands duality, Math. Res. Lett.7 (2000) 13-24. Zbl0987.14015MR1748284
  20. [20] Ngô B.C., Faisceaux pervers, homomorphismes de changement de base et lemme fondamental de Jacquet et Ye, Ann. Sci. ÉNS32 (1999) 619-679. Zbl1002.11046MR1710755
  21. [21] Ngô B.C., Polo P., Résolution de Demazure affine et formule de Casselman–Shalika géométrique, J. Alg. Geom.10 (2001) 515-547. Zbl1041.14002MR1832331
  22. [22] Pappas G., Rapoport M., Local models in the ramified case. I. The EL-case, J. Alg. Geom.12 (2003) 107-145. Zbl1063.14029MR1948687
  23. [23] Rapoport M., A guide to the reduction modulo p of Shimura varieties, Preprint arXiv. Zbl1084.11029MR2141705
  24. [24] Serre J.-P., Prolongement de faisceaux analytiques cohérents, Ann. Inst. Fourier16 (1966) 363-374. Zbl0144.08003MR212214
  25. [25] Shintani T., Two remarks on irreducible characters of finite general groups, J. Math. Soc. Japan28 (1976) 396-414. Zbl0323.20041MR414730
  26. [26] Varshavsky Y., Moduli space of F-sheaves, Selecta Math.10 (2004) 131-166. Zbl1070.14026

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.